# SDR YENA2020111200530

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 57,031 hours, 20,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2819
- Condition: Failed
- Location: Emergency Lights
- Part time: 74,021 hours, 27,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE EPSU AT AFT GALLEY AREA (1 EA), REF NR 2020-246875 WO 2020 256/1.  REMOVED AND REPLACED EPSU LT AT GALLEY AREA 13WL, IAW AMM 33-51-38-000-001-A AND AMM 33-58-38-400-001-A.  PERFORMED OPERATIONAL TEST OF THE EPSU, IAW AMM 33-51-00-710-001-A, TEST IS OK.
